Has anyone experienced withdrawal symptoms while tapering off of Roprinerol (Requip)?

A previous neurologist had prescribed 24 mg of Requip XL daily. I also take 600 mg of Stalevo and 10 tablets of Carbidopa / Levodopa 25/100 each day. The next neurologist decreased the dosage from 24 mg to 12 mg. My new neurologist, who is a movement disorder specialist, has had me taper off from 12 to 10 to 8 to 6 mg daily. I'm having what I would term pretty severe withdrawal symptoms. She says that I should tough it out if at all possible. Have any of you had a similar experience?

Thanks,

Joel

5 Replies

oldestnewest
  • hell, THAT'S what it is if i am mre han an hour late with the ropinerole. thanks for putting me wise. i had the same with a particular pain killer after my bowel cancer 25 yrs ago. nowyou say it, i recognise the symptoms

  • I went cold turkey. Probably not a good idea. But it was better than the side effects of the Requip

  • I have been tapering off all my meds and with just 1/2 1mg tab of requip too fast - my legs felt like the nerves were crawling.....I believe requip withdrawal can be severe.

  • Yes! Agitation, couldnt get comfortable. Didnt feel well when I was up & just wanted to lie down, but when I did I was restless & had to get up again. Lasted several days. Ropinerole made me very drowsy. I tapered off slowly so I didnt expect withdrawal symptoms and I was just afraid this was what life would be like off the meds, but I hated the drowsiness so I stayed off and after a week or two I felt like mwself again.

  • Hi, I am on 16MG of REQUIP XL and often wondered what they for for me. I never know when best to take them because on theoir own they don't switch me from OFF to ON ((I take Azilect, Amantadine and Sinemet Plus (1 plus 1 plus plus 2, 0 plus 2 plus 2 then 3 at 4 hourly intervals)which as a cocktail) do switcvh me on

    I sometimes forget the RQUIP and the only thing I find is I cannt sleep when I do forget -like last night. I am not being very helpful and I think I want to reduce the REQUIP thus my writing to you

You may also like...